Schizophrenia.com

I don't know what's wrong with me

I don’t know what’s wrong with me. For the past few weeks, not everyday, I feel like I have a cold or flu coming on. I’m lightheaded, my feet are ice cold, I feel cold and hot, have diarrhea, and am coughing up mucous. On top of it my anxiety is horrible. I just don’t feel good. My stomach problems could be anxiety and the coughing could be from smoking. I never get a flu shot because I’m scared of mass produced vaccines that they contain nanobots that control the American population. Even when I’m symptom free I can’t seem to shake this fear. I just feel so afraid that I’m dying, which I know isn’t true but with the anxiety I’m so afraid. I was wondering if anyone had flu like symptoms when coming off of antipsychotics? The last time I felt anxiety like this was when we lowered my Seroquel. We raised it again and now for the past two weeks it’s lower again. I’m also feeling that hopeless feeling where I will always suffer, and actually thought today that maybe suicide isn’t a bad idea. I would never do it, but the last time I had these thoughts was when we lowered the Seroquel. This isn’t me! Lately I’ve been so happy about life. I’m so grateful for everything I have. Last night I couldn’t sleep because I was excited about the trip coming up with Jason and also about the internship. I wish I would just get sick and get it over with so I can go back to how I was feeling. I called my pdoc’s office and she said Karen left for the day and she would talk to her tomorrow morning. I guess I’ll call my PCP too. Thanks for reading. :sunny:

Sungirl - it sounds like it might be anxiety with a little depression too - can you talk with your doctor:

1 Like

so sorry ur feeling bad hunni. get an ap with ur doctor asap so they can diagnose what the problem is. that’ll b a load off ur mind. then u can concentrate on the good stuff coming up! xxx

1 Like

@SzAdmin Thanks for the link. I just looked at the calender and it was a week ago that I lowered the Seroquel. My old pdoc explained to me that because I have been on it so long I experience mood swings and anxiety. That link you provided said you can have cold feet. I didn’t realize this. That would be great if it’s just anxiety and depression and not a cold or the flu. The nurse is going to talk to my pdoc tomorrow morning and then call me.

@jaynebeal Thanks so much for your reply. I do have awesome stuff coming up. When my mind is in a bad place it can get scary. I hope all is well with you. :sunny:

thanx hunni. i’ll b better in a couple of weeks once the shot has leveled out a bit. can’t stand having no motivation! xxx

garlic will help fight off a flu and run down feelings…freshly grated ginger tea will help with stomach aches and headaches.
you have a future and a kind heart and your boyfriend sounds really understanding.
don’t give up hope.
take care

2 Likes

Thanks darksith! I’ve been taking Echineacia and occasionally Thieves which is an essential oil that boosts the immune system. I think it’s just this med adjustment that has me thrown off. Hopefully tomorrow I’ll get some answers when the nurse calls. Thank you for the kind words! My boyfriend is very understanding. Don’t worry I’m not giving up hope yet. Honestly that’s why I don’t keep a gun in the house, because when I’m feeling down I feel like I’ve always struggled and always will and there’s no point anymore. But don’t worry I won’t do anything. :sunny:

2 Likes

I’m glad your going to go to the doc… It’s frustrating trying to guess if it’s anxiety, cold or med change.

I hope you get the answers you need before your due on your trip. good luck and i hope you feel better soon.

2 Likes

Thanks J! It does get frustrating. I guess that’s why they get paid though. Thanks so much for what you said. It really means a lot to get replies. :sunny: